# SDR VGCA20211113001

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N216WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 43,030 hours, 24,721 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O, J
- Precautionary procedure: A, B, I, O

## Discrepancy

DURING CLIMB WHILE PASSING THROUGH FL250 THE AIRCRAFT EXPERIENCED A RAPID DECOMPRESSON THAT WAS NOT CONTROLLABLE FROM THE FLIGHT DECK. EMERGENCY DECENT WAS INITATED AND AIRCRAFT RETURNED WITHOUT FURTHER INCIDENT
